# SDR CALA2013102200765

- Difficulty date: October 22, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 72,322 hours, 18,593 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 63800103
- Part serial: L5278
- Condition: Unserviceable
- Location: Cabin
- Part time: 37,215 hours, 11,692 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFE RAFT IN MID CABIN OVERHEAD HAS PACKAGING OPEN.  R & R LIFE RAFT WITH SERVICEABLE PART IN OVERHEAD BIN IN MID LT CABIN.  LIFE RAFT SERVICEABLE & BOTTLE PX CHECKS GO OD IAW B757-200 AMM 25-64-00-202-007.  ROTABLE PARTS CHANGE WAS INDICATED - TT 1598935  SN OFF 05278 RAFT, 46 MAN, 7 OFF 29-2581-9-0002 5278 ON 0000.
